... I can't get to sleep, or I sleep 10/12 hours. I read a lot of comments nothing made any remarks about heart burn or feeling so tired. o4peet
You should see your doctor. You could be experiencing some serious side effects.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Posted 2 Jul 2010 • 3 answers
Posted 19 Oct 2011 • 3 answers
Posted 29 Jan 2012 • 2 answers
I get very tired early PM from bad heart. Can get second wind taking 2 under tongue nitro is this OK
Posted 29 Apr 2013 • 2 answers
Just started to take premarin I have had a feeling of heart burn and the tablet feels like its stuc?
Posted 27 Aug 2014 • 1 answer